# SDR DALA2024120311421

- Difficulty date: November 26, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Inoperative
- Location: Lh Overwing Slid
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND LH OVERWING SLIDE DEPLOYMENT MODE SELECT MECHANISM IS NOT OPERATING CORRECTLY IN THE ARMED POSITION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0115:5221-2001-01/001 00330 ADJUSTED LH OWEED ESCAPE SLIDE MODE SELECTION MECHANISM REF A220 AMP 52- 21-17. (LP# 0678818)
